# SDR DXTA2011051604581

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N369QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800081
- Aircraft time: 3,811 hours, 2,508 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 70253641901
- Part serial: 06021701
- Condition: Multiple Fail
- Part time: 3,905 hours, 2,559 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FL 370. GPS 1 INACTIVE.  BLEED AIR MONITOR FAIL LT CABIN ALT ENG CONTROL FAULT LT.  EMERGENCY EXIT OPEN. BAGGAGE DOOR OPEN.  WINDSHEAR FAIL.  GROUND PROX FAIL.  LT FUEL TOTALIZER FAILED ALL DASHED LINES. MESSAGES REMAINED ON UNTIL SHUTDOWN.  REMOVED GENERIC INPUT MODULE AND INSTALLED REPLACEMENT GEN I/O MODULE.  LOADED OPS FLIGHT SOFTWARE IAW MM (REV 17) CH 34-23-10 (REV 17) PERFORMED OPS CHECK.  OPS CHECKED GOOD.  WORK DONE IAW MM (REV 17), 34-17-00 (REV 10)
